Two-Fold Homotopy of 2-Crossed Module Maps of Commutative Algebras

Akça, İİ, Emir, K and Faria Martins, J orcid.org/0000-0001-8113-3646 (2019) Two-Fold Homotopy of 2-Crossed Module Maps of Commutative Algebras. Communications in Algebra, 47 (1). pp. 289-311. ISSN 0092-7872

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: (c) 2018 Taylor & Francis Group, LLC. This is an Accepted Manuscript of an article published by Taylor & Francis in Communications in Algebra on 07/01/2019, available online: https://doi.org/10.1080/00927872.2018.1476523.
Keywords: math.CT; math.CT; math.AT; 55U10 (principal), 18D05, 18D20, 55Q15 (secondary)
Dates:
  • Published: 2 January 2019
  • Accepted: 10 April 2018
  • Published (online): 5 December 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 Jun 2018 11:00
Last Modified: 05 Dec 2019 01:38
Status: Published
Publisher: Taylor & Francis
Identification Number: https://doi.org/10.1080/00927872.2018.1476523

Share / Export

Statistics